# SDR HALA20130403033

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 80,643 hours, 33,540 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal
- Condition: Loose
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE PRIMARY AND STANDBY EGT INDICATOR BOTH READING 0.  OCCAL RISES TO HIGHER TEMPS BUT FLUCTUATING DRASTICALLY. NEVER ABOVE NORMAL.  TROUBLESHOT IAW FIM 77-21-00, FIG 103 EXAMINE RT ENGINE EGT PROBES AND EGT HARNESS, RETORQUED EGT PROBES TERMINAL IAW AMM 77-21-01 EGT PROBES AND HARNESS CKD OK.  PERFORMED WIRING CK AND CONNECTORS CK FROM PLUG DZ408P TO TR130 AT 31-2 SHELF IAW WDM 77-21-11.  NR 1 AS A PRECAUTION REPLACED RT EGT JUNCTION BOX IAW AMM 77-21-03 PERFORMED ENG HI PWR RUN RT EGT INDICATION.  OPS NORMAL.  NO FAULT. RAN AT 97 PERCENT TO 100 PERCNET OF N1, REINSTALLED RT WING INBD PANELS AND VERIFIED.
